Sorry if this is TMI but I had my son 11 months ago. After I had him I decided to go with Mirena as birth control method. Had lots of complications with it (intense pain and mood swings and headaches) so I had it removed and started the pill where I have a period every 3 months. I have been bleeding every since. Some days light, some days heavy. I have had ovarian cysts in the past. I have been having some abdominal pains so I just write it off to cysts. Any suggestions on what it could be? I am afraid to go to the doctor because I hate to go to the doctor and it be something minute...plus who likes to go to that doc anyways. lol. Thanks for any input!
That happened to me when I first went on bc. I don't have any previous issues though. All they did was change the type of bc that I was taking and the bleeding stopped. So you probably should tell your doctor so they can switch it for ya.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.